# SDR SWAA2024062103281

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N8870K
- Make and model: Boeing 737-8
- Aircraft serial: 42679
- Aircraft time: 3,708 hours, 2,088 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Uncontrollable
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACKS ARE GOING TO HIGH FLOW; UNCONTROLLED. HOT OIL SMELL AND COCKPIT TEMP BECAME HOT. THEN PACKS WENT TO NORMAL FLOW AND ICE SHOT OUT OF VENTS. SUSPECT LEFT PACK IS UNCONTROLLABLE.<[01] FOUND LT PACK ZONE DUCT TEMP EXTREMELY LOW AND NOT MODULATING WITH ICE ON CONDENSER. REMOVED AND REPLACED LT PACK STANDBY TEMP CONTROL VALVE IAW AMM 21-51-11; OPS CHECK & LEAK CHECK GOOD. PACK ZONE DUCT TEMP NOW NORMAL.
